CSpace

Browse/Search Results:  1-10 of 23 Help

Selected(0)Clear Items/Page:    Sort:
A NOTE ON STEADY VORTEX FLOWS IN TWO DIMENSIONS 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2020, 卷号: 148, 期号: 3, 页码: 1153-1159
Authors:  Cao, Daomin;  Wang, Guodong
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Euler equations  steady vortex flow  semilinear elliptic equation  stream function  
Morse index and symmetry breaking for an elliptic equation with negative exponent in expanding annuli 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2017, 卷号: 147, 期号: 6, 页码: 1215-1232
Authors:  Guo, Zongming;  Mei, Linfeng;  Zhang, Zhitao
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
expanding annuli  bifurcation  symmetry breaking  negative exponent  Morse index  
A FULL MULTIGRID METHOD FOR SEMILINEAR ELLIPTIC EQUATION 期刊论文
APPLICATIONS OF MATHEMATICS, 2017, 卷号: 62, 期号: 3, 页码: 225-241
Authors:  Xu, Fei;  Xie, Hehu
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
semilinear elliptic problem  full multigrid method  multilevel correction  finite element method  
MULTILEVEL CORRECTION ADAPTIVE FINITE ELEMENT METHOD FOR SEMILINEAR ELLIPTIC EQUATION 期刊论文
APPLICATIONS OF MATHEMATICS, 2015, 卷号: 60, 期号: 5, 页码: 527-550
Authors:  Lin, Qun;  Xie, Hehu;  Xu, Fei
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
semilinear elliptic problem  multilevel correction  adaptive finite element method  
EXISTENCE OF POSITIVE SOLUTIONS FOR A SEMILINEAR ELLIPTIC SYSTEM 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2011, 卷号: 37, 期号: 1, 页码: 103-116
Authors:  Zhang, Zhitao;  Cheng, Xiyou
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Positive solutions  elliptic system  fixed point index  
TWO PROBLEMS OF HERMITE ELLIPTIC EQUATIONS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2009, 卷号: 29, 期号: 2, 页码: 409-414
Authors:  Huang Feimin
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Hermite elliptic equation  modified Sobolev space  eigenvalue problem  
A nonlinear elliptic equation with critical exponent: Estimates for extremal values 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2008, 卷号: 69, 期号: 5-6, 页码: 1856-1869
Authors:  Sun Yijing;  Li Shujie
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
nonlinear elliptic equations  estimates  extremal values  critical exponent  
Some remarks on the critical point theory 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2007, 卷号: 30, 期号: 2, 页码: 223-234
Authors:  Li, Chong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
mountain pass theorem  order intervals  Morse theory  minimax method  
Solutions for a singular critical growth problem with a weight 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 327, 期号: 2, 页码: 1075-1085
Authors:  Han, Pigong;  Liu, Zhaoxia
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
semilinear elliptic equation  variational functional  Palais-Smale condition  critical exponent  
Solutions to critical elliptic equations with multi-singular inverse square potentials 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 224, 期号: 2, 页码: 332-372
Authors:  Cao, DM;  Han, PG
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
semilinear elliptic equation  energy functional  Palais-Smale condition  critical Sobolev exponent